# SDR FDEA202010212591

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 143T63242
- Condition: Cracked
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT PRESSURE SEAL RETAINER IS CRACKED AND DENTED.  REMOVED AND REPLACED AFT CARGO DOOR PRESSURE SEAL RETAINER BETWEEN STATIONS 1241 AND 1285, IAW B767 SRM 52-30-02-2R, SRM 51-40-02, AMM 52-09-02-4 AND BAC DWG 143T6324 REV-.
